# SDR DALA2016112209176

- Difficulty date: January 4, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 74,369 hours, 34,080 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bushing
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR MECHANISM FITTING ECCENTRIC BUSHING.  REPLACED AFT CARGO DOOR MECHANISM FITTING.
